# SDR AALA200800779

- Difficulty date: March 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 85,722 hours, 15,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35204
- Condition: Damaged
- Location: Bs 437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 437 STRINGER 32 RIGHT HAD DAMAGE.  AREA OF DISCREPANCY WAS 13.2 INCHES BY 2.2 INCHES.  REPAIRED PER SRM 53 00 01 2R AND MRB 767 3160.
